Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Lower back pain, coordinated with heart beat, toothache. Taken pain killer. Side effects of medication?

Currently having lower backpain and it seems coordinated with my heartbeat . It throbs so painfully i could barely stand. don t know if this is related to a painkiller I took earlier coz I had a toothache . Didn t took a meal since Ive had the medicine coz I could barely eat because of my tooth. This has been the 2nd time. The first was almost 4 years ago while I was inside a mall. Thanks.
Asked On : Mon, 3 Sep 2012
Answers:  2 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

First, i would like to mention that the pain killer which you took for toothache ideally can not cause lower back pain. What i feel is that you may have pulled a muscle at the lower back and you may also be feeling discomfort in lower ribcage area due to medicine on empty stomac.

I would suggest you to locally apply an anti inflammatory analgesic drug spray to ease the pain and also to have a glass of cold milk if you have acidity and discomfort in lower ribcage area.

If the pain persists then you must visit an orthopedic surgeon or your physicians for the same.

Answered: Mon, 3 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
Acupressure and magnetotherapy treatment;-
place south pole of a med. power magnet on paining place for half an hour twice a day for 15days to get solve prob. for magnet etc. may cont. Mob 935 818 7406
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor